# SDR HNAA2013010401147

- Difficulty date: January 4, 2013
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 59,730 hours, 66,767 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Trim Sys
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS AFTER LEVELING, AFTER DESCENT, ACFT RAN OUT OF NOSE DOWN TRIM.  CHECKED LT AND RT ELEVATOR SPRING TABS AND TRIM TABS FOR TRAVELS.  ALL TRAVELS ARE WITHIN LIMITS FOR AMM 27-00-00.
